# SDR 08FDEA02593

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pan
- Part number: A57840120200
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT FOLDING NOSE SLAT NR 1 AN UNDEFINED HOLE AT INNER PAN.  INNER PAN HAS TO BE CHANGED.  REPAIR PERFORMED BY REPLACEMENT OF INNER PAN IAW SRM 51-72-10.
